# SDR FDEA202410161523

- Difficulty date: October 16, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 95,344 hours, 21,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ADA83891
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN   MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1010, X= -47.5  FOUND   CROWN WORN. CABIN   MAIN DECK CARGO COMPARTMENT AT SEAT TRACK STATION 1010, X= -47.5 WORN   CROWN EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1.CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 989 TO STATION 1029, X = -47.5 AS PER MD-11 SRM 53-00-52-2R   FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
